Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Automorphisms of a class of metabelian groups


Author: S. Bachmuth
Journal: Trans. Amer. Math. Soc. 127 (1967), 284-293
MSC: Primary 20.40
MathSciNet review: 0213436
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0213436-4
PII: S 0002-9947(1967)0213436-4
Article copyright: © Copyright 1967 American Mathematical Society